Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

PCOS, missed period, dizziness, headaches, frequent urination, breast tenderness, pressure on buttocks. Cause?

hi my name is rebekah i have pcos and these days i am feeling really sick which includes missed period for two months, dizziness , headaches, urinating more, sleepy more than usual, nausous, breast tenderness and feeling a hard mass on my left abdomen. i recently had a bladder infection and was given antibiotics. when i sit down i feel alot of pressure in my buttocks .
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
You better consult gynecologist and undergo physical examination and ultrasound, to find out the present status of the poly cystic ovaries and rule out any other masses.
Check for blood sugar level once as insulin resistance can be seen in poly cystic ovary disease.
Try to maintain ideal weight to your height.
Take care.
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor